Alert archive / Indiana / Snow Advisories in 2007
Snow Advisory 2, NWS Northern Indiana
NWS Northern Indiana issued this snow advisory at Feb 6, 2007, 10:43 AM EST for 12 counties in Indiana. It took effect at Feb 6, 2007, 11:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2007, 10:43 AM EST (15:43 UTC)
- In effect from
- Feb 6, 2007, 11:00 AM EST
- Expired
- Feb 6, 2007, 9:19 PM EST
- In force
- 10 hr
- Issued by
- NWS Northern Indiana
Counties Adams County, IN, Blackford County, IN, Cass County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Miami County, IN, Pulaski County, IN, Wabash County, IN, Wells County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIWX 061543 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 AM EST TUE FEB 6 2007 ...SNOW WILL CAUSE HAZARDOUS TRAVELING CONDITIONS IN NORTHERN INDIANA THIS AFTERNOON AND THIS EVENING... .A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL MOVE SOUTHEAST TO THE LOWER OHIO VALLEY TODAY... AND THEN RAPIDLY EASTWARD TONIGHT. THIS SYSTEM WILL CAUSE SIGNIFICANT SNOWFALL IN THE AREA. INZ013-015-020-022-023-062345- /O.CAN.KIWX.WC.Y.0001.000000T0000Z-070206T1800Z/ /O.NEW.KIWX.SN.Y.0002.070206T1600Z-070207T0000Z/ PULASKI-FULTON IN-WHITE-CASS IN-MIAMI- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... MONTICELLO...BROOKSTON...LOGANSPORT...PERU 1043 AM EST TUE FEB 6 2007 /943 AM CST TUE FEB 6 2007/ ...WIND CHILL ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. A LOW PRESSURE SYSTEM MOVING RAPIDLY SOUTHEAST FROM THE NORTHERN PLAINS WILL CAUSE SNOW TO OVERSPREAD NORTHWEST INDIANA LATE THIS MORNING. THE SNOW WILL BE HEAVY AT TIMES THIS AFTERNOON WITH ACCUMULATIONS OF 3 TO 5 INCHES BY EVENING. IT WILL ALSO REMAIN VERY COLD WITH TEMPERATURES MAINLY IN THE SINGLE DIGITS AND WIND CHILLS AS LOW AS 10 BELOW. TO AVOID FROSTBITE... CONTINUE TO DRESS WARMLY WHEN VENTURING OUTDOORS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ024>027-032>034-062345- /O.CAN.KIWX.WC.Y.0001.000000T0000Z-070206T1800Z/ /O.NEW.KIWX.SN.Y.0002.070206T1600Z-070207T0300Z/ WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- INCLUDING THE CITIES OF...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND 1043 AM EST TUE FEB 6 2007 ...WIND CHILL ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. A LOW PRESSURE SYSTEM MOVING RAPIDLY SOUTHEAST FROM THE NORTHERN PLAINS WILL CAUSE SNOW TO OVERSPREAD NORTHEAST INDIANA BY EARLY THIS AFTERNOON. THE SNOW WILL BE HEAVY AT TIMES THIS AFTERNOON WITH ACCUMULATIONS OF 3 TO 5 INCHES BY THE TIME THE SNOW TAPERS OFF THIS EVENING. IT WILL ALSO REMAIN VERY COLD WITH TEMPERATURES MAINLY IN THE SINGLE DIGITS AND WIND CHILLS AS LOW AS 10 BELOW. TO AVOID FROSTBITE... CONTINUE TO DRESS WARMLY WHEN VENTURING OUTDOORS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 024-025-061645- /O.CAN.KIWX.WC.Y.0001.000000T0000Z-070206T1800Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1043 AM EST TUE FEB 6 2007 /943 AM CST TUE FEB 6 2007/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE WIND CHILL ADVISORY. VERY COLD AIR REMAINS OVER THE AREA TODAY... HOWEVER... THE WINDS ARE LIGHTER THAN THE LAST SEVERAL DAYS AND TEMPERATURES THIS AFTERNOON WILL GENERALLY BE SLIGHTLY WARMER. TEMPERATURES ACROSS THE AREA WILL MAINLY BE IN THE SINGLE DIGITS THIS AFTERNOON WITH WINDS CHILLS AS LOW AS 15 BELOW. TO AVOID FROSTBITE... CONTINUE TO DRESS WARMLY WHEN VENTURING OUTDOORS. $$
3 follow-up statements
000 WWUS43 KIWX 062050 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EST TUE FEB 6 2007 ...SNOW WILL CAUSE HAZARDOUS TRAVELING CONDITIONS IN NORTHERN INDIANA INTO THIS EVENING... .A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE OHIO VALLEY TONIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL TAPER OFF FROM WEST TO EAST ACROSS THE AREA THIS EVENING. INZ013-015-020-022-023-070000- /O.CON.KIWX.SN.Y.0002.000000T0000Z-070207T0000Z/ PULASKI-FULTON IN-WHITE-CASS IN-MIAMI- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... MONTICELLO...BROOKSTON...LOGANSPORT...PERU 350 PM EST TUE FEB 6 2007 /250 PM CST TUE FEB 6 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... A LOW PRESSURE SYSTEM WILL MOVE RAPIDLY EAST THROUGH THE OHIO VALLEY TONIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL TAPER OFF TO FLURRIES ACROSS NORTHWEST INDIANA EARLY THIS EVENING. TOTAL STORM ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED. ALSO IT WILL REMAIN VERY COLD WITH WIND CHILLS THIS EVENING AS LOW AS 10 BELOW. TO AVOID FROSTBITE... CONTINUE TO DRESS WARMLY WHEN VENTURING OUTDOORS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ024>027-032>034-070300- /O.CON.KIWX.SN.Y.0002.000000T0000Z-070207T0300Z/ WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- INCLUDING THE CITIES OF...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND 350 PM EST TUE FEB 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A LOW PRESSURE SYSTEM WILL MOVE RAPIDLY EAST THROUGH THE OHIO VALLEY TONIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL TAPER OFF TO FLURRIES ACROSS NORTHEAST INDIANA BY 1000 PM EST. TOTAL STORM ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED. ALSO IT WILL REMAIN VERY COLD WITH WIND CHILLS THIS EVENING AS LOW AS 10 BELOW. TO AVOID FROSTBITE... CONTINUE TO DRESS WARMLY WHEN VENTURING OUTDOORS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KIWX 062358 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 658 PM EST TUE FEB 6 2007 ...SNOW WILL CAUSE HAZARDOUS TRAVELING CONDITIONS IN NORTHERN INDIANA INTO THIS EVENING... .A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE OHIO VALLEY TONIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL TAPER OFF FROM WEST TO EAST ACROSS THE AREA THIS EVENING. INZ013-015-020-022-023-070300- /O.EXT.KIWX.SN.Y.0002.000000T0000Z-070207T0300Z/ PULASKI-FULTON IN-WHITE-CASS IN-MIAMI- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... MONTICELLO...BROOKSTON...LOGANSPORT...PERU 658 PM EST TUE FEB 6 2007 /558 PM CST TUE FEB 6 2007/ ...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING. A LOW PRESSURE SYSTEM WILL MOVE RAPIDLY EAST THROUGH THE OHIO VALLEY TONIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL TAPER OFF TO FLURRIES LATE THIS EVENING. TOTAL STORM ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. ALSO IT WILL REMAIN VERY COLD WITH WIND CHILLS THIS EVENING AS LOW AS 10 BELOW. TO AVOID FROSTBITE...CONTINUE TO DRESS WARMLY WHEN VENTURING OUTDOORS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ024>027-032>034-070300- /O.CON.KIWX.SN.Y.0002.000000T0000Z-070207T0300Z/ WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- INCLUDING THE CITIES OF...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND 658 PM EST TUE FEB 6 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. A LOW PRESSURE SYSTEM WILL MOVE RAPIDLY EAST THROUGH THE OHIO VALLEY TONIGHT. SNOW ASSOCIATED WITH THIS SYSTEM WILL TAPER OFF TO FLURRIES LATE THIS EVENING. TOTAL STORM ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. ALSO IT WILL REMAIN VERY COLD WITH WIND CHILLS THIS EVENING AS LOW AS 10 BELOW. TO AVOID FROSTBITE... CONTINUE TO DRESS WARMLY WHEN VENTURING OUTDOORS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KIWX 070219 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 919 PM EST TUE FEB 6 2007 INZ013-015-020-022>027-032>034-070330- /O.CAN.KIWX.SN.Y.0002.000000T0000Z-070207T0300Z/ PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS- ADAMS-GRANT-BLACKFORD-JAY- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND 919 PM EST TUE FEB 6 2007 /819 PM CST TUE FEB 6 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SNOW ADVISORY. WIDESPREAD SNOW HAS ENDED ACROSS THE REGION. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this snow advisory went out at Feb 6, 5:59 AM EST, 4 hours 44 minutes earlier.
Area forecast discussion, Feb 6, 5:59 AM EST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
559 AM EST TUE FEB 6 2007
.AVIATION/UPDATE...
UPSTREAM OBS/RADAR TRENDS CONFIRM EXPECTATIONS FOR IWX CWA LTR THIS
MORNING AND AFTN W/RAPID TOP DOWN SATURATION TAKING PLACE IN FACE OF
INTENSE MID LVL FGEN AND DVRG AHD OF STG UPR SPD MAX TRANSLATING
SEWD OUT OF THE DAKOTAS W/ONE INCH PER HOUR + SNOW RATES SEEN ACRS
ERN SD/WRN MN. 06Z GUIDANCE A BIT MORE ROBUST W/QPF RESPONSE ACRS
THE NORTH AND SUGGESTS RETREATING ARCTIC WEDGE WILL MOISTEN UP
SOONER THEN PREV THOUGHT W/A BIT LONGER PD OF ACCUMULATING SNOW
POTENTIAL AS UPSTREAM OB TRENDS ACRS MN/IA INDICATE JUST A TWO HOUR
PD TO SATURATE. 06Z TAF FCSTS CLOSE W/IFR CONDS DVLPG QUICKLY TWD
THE NOON HOUR. WILL RELAY CONCERNS TO ONCOMING SHIFT.
&&
.SHORT TERM...
BITTERLY COLD ARCTIC SFC RIDGE EXTNDG FM THE UPR MS TO OH RVR
VALLEYS WILL CONT EWD INADV OF STG UPSTREAM CLIPPER DIVING INTO NRN
ND ATTM. THIS SYS WILL DRIVE RAPIDLY SEWD TDA...REACHING WRN KY BY
EVENING. STG MID LVL FNTL CIRC DVLPG UPSTREAM UNDERNEATH 160KT SPD
MAX W/EXPANDING AREA OF LIGHT/MOD SNOW NOTED ACRS CNTRL/ERN ND/ERN
SD THIS AM AND XPC THIS WILL INTENSIFY FURTHER AS SYS DEEPENS SEWD
INTO THIS AFTN W/PD OF STG MID LVL FGEN AND QUICK TOP/DOWN
SATURATION. BACKGROUND QVEC RESPONSE QUITE LG AS WELL SUGGESTING
ENHANCED MESOSCALE BANDING SW YET GIVEN INITIAL CPDS AOA 150MB ON
275K SFC AND WILL LOSE SOME POTENTIAL SFC SNOW THROUGH EVAPORATION.
BTR LL MSTR FLUX THROUGH CNTRL IL/IN CLOSER TO SFC SYS TRACK
W/HIGHER ACCUMS THERE AND GRAZING SWRN ZONES AND WILL BUMP THAT AREA
HIGHER. OTHERWISE PREV BREAKDOWN ON TARGET W/MAINLY COSMETIC CHGS AT
THIS POINT.
TONIGHT...SYS ACCELERATES TWD THE MID ATLANTIC W/SNOW ENDING QUICKLY
THIS EVENING. LOOKS LIKE A PD OF ENHANCED LK EFFECT SNOWFALL PSBL
THIS EVENING ACRS SW MI BEHIND MID LVL TROUGH BFR SYNOPTIC MSTR
STRIPS AWAY. DENDRITIC GROWTH ZONE PUSHES UP TO ARND 5KFT W/MINIMAL
CLD LYR SHEAR SUGGESTING SOME MINOR ACCUMS. OTHERWISE INLAND AREAS
WILL CLR AFT MIDNIGHT W/COLDER SCOPE OF MAV MOS NUMBERS PREFERRED.
&&
.LONG TERM...
BELOW NORMAL TEMPERATURES TO CONTINUE THROUGH THE LONG TERM BUT
THERE ARE SOME INDICATIONS OF A SLOW MODERATING TREND. IMPRESSIVE
WEST COAST RIDGE LOOKS TO BEGIN BREAKING DOWN BY LATE IN THE PERIOD
AS STRONG PACIFIC ENERGY UNDERCUTS IT LEADING TO A BROAD CENTRAL
CONUS TROUGH. IN THE MEANTIME THOUGH...WILL CONTINUE TO DEAL WITH
SEVERAL SHORT WAVE CLIPPER SYSTEMS.
LAKE EFFECT POTENTIAL WILL ONCE AGAIN DOMINATE MUCH OF THE LONG
TERM. DELTA T VALUES REMAIN FAVORABLE FOR LAKE CLOUDS AND SNOW
SHOWERS THROUGH MUCH OF THE PERIOD. ACCUMULATIONS WILL BE DIFFICULT
AS FLOW WILL VEER AND BACK WITH EACH SHORT WAVE AND MOISTURE AT
TIMES WILL BE LIMITED. USED THE NAM12 925MB PLUME ANALYSIS THROUGH
84 HOURS FOR ADJUSTMENTS TO GRIDS. GENERALLY PLACED SNOW SHOWERS
WHERE 925MB OMEGA AND 90 PERCENT RH LINED UP WITH TRAJECTORIES.
LOOKS TO BE A WINDOW WEDNESDAY MORNING FOR SOME LES BUT ACCUMS
SHOULD BE LIGHT GIVEN DEPARTING MOISTURE AND WESTERLY FLOW. THIS
FLOW BACKS FURTHER WED NIGHT AHEAD OF NEXT SHORT WAVE WHICH BRINGS
ADDITIONAL MOISTURE AND HIGHER DELTA T VALUES FOR THURSDAY. THIS IS
FOLLOWED BY YET ANOTHER WAVE FOR FRIDAY. TIMING WILL BE DIFFICULT
AND DID NOT WANT TO GET TOO DETAILED WITH GRIDS THIS FAR OUT. DID
MAKE ADJUSTMENTS TO RESEMBLE TYPICAL NORTHWEST FLOW SNOW SHOWERS.
SOME INDICATIONS ON NAM12 OF ANOTHER MESO LOW TYPE EVENT FOR FRIDAY
BUT TOO EARLY TO NAIL THIS DOWN.
NO OTHER MODIFICATIONS TO WEATHER GRIDS BEYOND FRIDAY BUT THERE ARE
DISCREPANCIES IN LATEST MEDIUM RANGE MODELS WITH SHORT WAVE ENERGY.
WILL HAVE TO BE WATCHED FOR POSSIBLE CLIPPER TYPE SNOW FRIDAY.
ONLY SOME MINOR TEMPERATURE ADJUSTMENTS BEYOND DAY 4 AS CURRENT
GRIDS AND MEX NUMBERS LOOK TOO WARM. MEX LIKELY FAVORING ITS CLIMO
BIAS. HOWEVER...AS WE APPROACH WEEK 2...INDICATIONS OF A POSSIBLE
PANHANDLE HOOK FORMING AS UPPER FLOW BECOMES MORE ZONAL COMPARED TO
THE RECENT HIGHLY MERIDIONAL FLOW. THIS COULD ALLOW SOME WARMER AIR
TO BE PUMPED NORTHWARD BUT NOT SEEING THIS IN THE CURRENT 7 DAY
FORECAST PERIOD. PREFER TO STAY BELOW MOS NUMBERS GIVEN ARCTIC
AIRMASS IN PLACE AND SNOWCOVER THAT MEDIUM RANGE MODELS WILL NOT
HANDLE. LAST FEW MEX RUNS HAVE SHOWED A GENERAL DECLINE IN TEMPS
WITH EACH SUCCESSIVE RUN AS THE CLIMO BIAS IS LOST.
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND CHILL ADVISORY UNTIL 1 PM EST /12 PM CST/ TUESDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...WIND CHILL ADVISORY UNTIL 1 PM EST TUESDAY FOR MIZ077>081.
OH...WIND CHILL ADVISORY UNTIL 1 PM EST TUESDAY FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 3 PM EST TUESDAY FOR LMZ043-046.
&&
SHORT TERM/AVIATION/UPDATE...HOLSTEN
LONG TERM...LASHLEYHazardous weather outlook, Feb 6, 7:57 AM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 757 AM EST TUE FEB 6 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-071300- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 757 AM EST TUE FEB 6 2007 /657 AM CST TUE FEB 6 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT BITTER COLD WILL CONTINUE IN THE AREA TODAY AND TONIGHT. WIND CHILLS THIS MORNING WILL BE AROUND 20 BELOW. A LOW PRESSURE SYSTEM OVER SOUTH DAKOTA THIS MORNING IS EXPECTED TO MOVE TO SOUTHEAST MISSOURI THIS EVENING. AN AREA OF SNOW ASSOCIATED WITH THIS LOW WILL SPREAD SOUTHEAST FROM MINNESOTA INTO OUR AREA BY THIS AFTERNOON. THE HEAVIEST SNOW FROM THIS SYSTEM IS EXPECTED TO STAY SOUTH OF OUR AREA... BUT THE AREA SOUTH OF A WINAMAC TO PORTLAND LINE IS EXPECTED TO GET A QUICK 2 TO 4 INCHES OF ACCUMULATION TODAY WITH LESSER AMOUNTS TO THE NORTH. THIS WILL RESULT IN DIFFICULT DRIVING CONDITIONS... MAINLY OVER SOUTHERN PORTIONS OF THE AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COLD TEMPERATURES WILL CONTINUE THROUGH THIS PERIOD... ALTHOUGH IT WILL NOT BE AS EXTREME AS THE LAST COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AND SNOW DEPTH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-071300- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 757 AM EST TUE FEB 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ALTHOUGH WINDS WILL BE LIGHT TODAY... WAVES CAUSED BY HIGH WINDS EARLIER ARE EXPECTED TO LINGER THROUGH THIS MORNING RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NORTHWEST WINDS ARE EXPECTED TO STRENGTHEN AGAIN ON WEDNESDAY CAUSING HAZARDOUS CONDITIONS FOR SMALL CRAFT WHICH WILL LIKELY PERSIST THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.